Alert archive / New Jersey / Special Weather Statements in 2016

Special Weather Statement, NWS Philadelphia/Mount Holly

April 26, 2016Mercer County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Apr 26, 2016, 5:42 PM EDT for Mercer County, New Jersey. It was in force for 33 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 5:42 PM EDT (21:42 UTC)
Expired
Apr 26, 2016, 6:15 PM EDT
In force
33 min
Issued by
NWS Philadelphia/Mount Holly

County Mercer County, NJ

The radar

The Philadelphia radar (KDIX), 30 km from the middle of the area, began a volume at 21:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:43 PM EDTHAIL 0.25Hamilton Twp, NJ
Apr 26, 5:45 PM EDTHAIL 0.75Robbinsville, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.7 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 177 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1659 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
177 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WWUS81 KPHI 262142
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 PM EDT TUE APR 26 2016
 
NJZ012-013-015-019-020-PAZ106-262215-
OCEAN-WESTERN MONMOUTH-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-LOWER
BUCKS-
542 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX...NORTHWESTERN
OCEAN...NORTHEASTERN BURLINGTON AND EASTERN BUCKS COUNTIES...

AT 542 PM EDT...A STRONG THUNDERSTORM WAS OVER MERCERVILLE-HAMILTON
SQUARE...OR NEAR TRENTON...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  WINDSOR AROUND 545 PM EDT. 
  HIGHTSTOWN AND ALLENTOWN AROUND 550 PM EDT. 
  ROOSEVELT...IMLAYSTOWN...CREAM RIDGE AND TWIN RIVERS AROUND 555 PM 
  EDT. 
  MANALAPAN AND  AROUND 600 PM EDT. 
  SIX FLAGS THEME PARK AND WOODRUFF AROUND 605 PM EDT. 
  JACKSON MILLS...VISTA CENTER...CASSVILLE AND WEST FREEHOLD AROUND 
  610 PM EDT. 

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MCGUIRE AFB...
FIELDSBORO...NEW EGYPT...ARTFULLY-KERFUFFLE AND PRINCETON JUNCTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NEW JERSEY...AND SOUTHEASTERN PENNSYLVANIA.

LAT...LON 4016 7480 4033 7472 4023 7425 3998 7448
TIME...MOT...LOC 2142Z 290DEG 32KT 4023 7464 
$$
MWG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Apr 26, 4:06 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 26, 4:06 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
406 PM EDT TUE APR 26 2016

.SYNOPSIS...
A COLD FRONT WILL PUSH SOUTH OF OUR AREA THROUGH TONIGHT AND
WEDNESDAY MORNING AND THEN STALL. LOW PRESSURE WILL TRACK ALONG THIS
FRONT TO OUR SOUTH THURSDAY INTO FRIDAY. HIGH PRESSURE CENTERED NEAR
HUDSON BAY CANADA FRIDAY INTO SATURDAY WILL BUILD DOWN INTO OUR AREA
THROUGH MUCH OF SUNDAY. LOW PRESSURE THOUGH IN THE OHIO VALLEY
MONDAY SLOWLY MOVES CLOSER TO OUR AREA TUESDAY.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
19Z SURFACE ANALYSIS SHOWS A W-E ORIENTED COLD FRONT POSITIONED
ALONG THE I-80 CORRIDOR IN NRN PA AND NRN NJ. A WEAK WAVE OF LOW
PRESSURE AS LOCATED ALONG THE FRONT JUST TO THE NORTH OF PHILA.
MULTIPLE CONVECTIVE BANDS HAVE DEVELOPED ACROSS THE CENTRAL AND
NORTHERN TIER F THE CWA SO FAR THIS AFTERNOON.

BASED ON THE LATEST MESOANALYSIS AND RECENT SATELLITE/RADAR TRENDS,
POPS/WX WERE UPDATED TO BETTER TIME THE CONVECTION. OUR FORECAST
FOLLOWS THE HRRR CLOSELY AS IT HAD CAPTURED THE FASTER SOUTHWARD
PROGRESSION OF THE CONVECTION.

MESOANALYSIS SHOWS MODEST INSTABILITY WITH ABOUT 400-800 J/KG OF
MLCAPE SOUTH OF THE FRONT. EFFECTIVE BULK SHEAR PROFILES ARE 45-55
KT ACROSS THE AREA. COVERAGE/SEVERITY OF CONVECTION SHOULD BE
LIMITED WITH THE LARGER-SCALE LIFT WITH AN APPROACHING MID-LEVEL
SHORTWAVE TROUGH AND UPPER-LEVEL JET STREAK BEING SLIGHTLY REMOVED
NORTH (I-78 CORRIDOR NORTHWARD) OF WHERE THE BEST INSTABILITY
IS. NONETHELESS, THE ENVIRONMENT IS STILL SUPPORTIVE OF AT LEAST
ISOLATED SEVERE THUNDERSTORMS. SEVERE THUNDERSTORM WATCH 107 WAS
ISSUED AT 2 PM AND INCLUDES THE ENTIRE FORECAST AREA UNTIL 9 PM. NOT
MUCH HAS CHANGED IN OUR THINKING WITH REGARDS TO STORM MODE, COVERAGE
AND TIMING. THE MAIN THREAT IS STILL LOCALLY DAMAGING WINDS WITH THE
STRONGEST MULTI-CELL CLUSTERS. MARGINALLY SEVERE HAIL ALSO POSSIBLE.

SHOWERS EXPECTED TO LINGER OVERNIGHT ACROSS THE DELMARVA REGION WITH
THE FRONT SLOWING DOWN AS IT MOVES SOUTHWARD.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
THE COLD FRONT IS EXPECTED TO DECELERATE AS IT MOVES SOUTHWARD INTO
SRN VA AND NC ON WEDNESDAY. MEANWHILE, HIGH PRESSURE CENTERED NEAR
THE CANADIAN NORTHWEST PASSAGES WILL BUILD SEWD INTO THE NORTHEAST
STATES. THE LATEST GUIDANCE SHOWS DRIER AIR WITH THIS HIGH
ADVECTING SOUTH INTO THE LEHIGH VALLEY AND NW NJ DURING THE MORNING
BUT STRUGGLE TO ADVANCE FARTHER TO THE SOUTH DURING THE AFTERNOON.
THIS APPEARS A RESULT OF THE WINDS ACROSS SE PA/S NJ/DELMARVA REMAINING
VEERED OUT OF THE NE. FORECAST SOUNDINGS ACROSS THE SRN HALF OF
THE CWA, ESPECIALLY FROM THE 12Z NAM, INDICATE MOISTURE WILL
REMAIN TRAPPED UNDERNEATH THE BOUNDARY LAYER DUE TO ONSHORE FLOW
OFF THE OCEAN. THE MARINE STRATOCU WILL BE STUBBORN TO ERODE THE
FARTHER SOUTH YOU GO. HIGHS RANGE FROM THE MU50S IN THE DELMARVA
AND COASTAL NJ TO LM60S IN E PA AND IN C/NW NJ.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
THE SYNOPTIC PATTERN IS FORECAST TO BE COMPRISED OF A STRONG CLOSED
LOW NEAR THE CANADIAN MARITIMES WEDNESDAY NIGHT AND THURSDAY THAT
THEN SHIFTS EASTWARD. THIS ALLOWS CYCLONIC FLOW TO OCCUR ACROSS OUR
REGION FOR A TIME. THERE ARE SOME POCKETS OF ENERGY FORECAST TO
EVOLVE AROUND THIS LARGE TROUGH, ALLOWING LOW PRESSURE TO TRACK ALONG
A STALLED FRONTAL BOUNDARY TO OUR SOUTH THURSDAY THEN ANOTHER ONE
EARLY NEXT WEEK. THIS WILL LEAD TO SOME UNSETTLED WEATHER AT TIMES,
MOSTLY ON THURSDAY AND THEN AGAIN EARLY NEXT WEEK. THE AMOUNT OF
PRECIPITATION AND CLOUD COVER WILL IMPACT THE TEMPERATURES,
ESPECIALLY GIVEN THROUGH SUNDAY STRONG HIGH PRESSURE IS ANCHORED
WELL TO OUR NORTH. WE USED A MODEL/CONTINUITY BLEND THROUGH FRIDAY,
THEN BLENDED IN THE 12Z WPC GUIDANCE THEREAFTER. SOME ADJUSTMENTS
WERE THEN MADE FOLLOWING ADDITIONAL COLLABORATION WITH OUR
NEIGHBORING OFFICES.

FOR WEDNESDAY NIGHT AND THURSDAY...A POTENT CLOSED LOW CENTERED NEAR
THE CANADIAN MARITIMES WILL RESULT IN CYCLONIC FLOW ACROSS THE AREA.
A STALLED FRONT TO OUR SOUTH WILL CONTINUE WITH ENERGY TRAVERSING
IT, WITH THE MAIN ENERGY BACK INTO THE PLAINS. SURFACE HIGH PRESSURE
TRIES TO BUILD DOWN INTO OUR AREA AT FIRST, HOWEVER A LEAD IMPULSE
WILL DRIVE WAA AND OVERRUNNING INTO OUR AREA DURING THURSDAY.
HOWEVER, THERE IS SOME UNCERTAINTY ON THE NORTHERN EXTENT AND ALSO
COVERAGE OF THE SHOWERS ASSOCIATED WITH THIS GIVEN POTENTIALLY MUCH
DRIER AIR ADVECTING SOUTHWARD. LOOKS LIKE THE HIGHEST CHCS FOR
SHOWERS IS IN THE SOUTHERN HALF OF THE AREA AND THIS IS WHERE THE
HIGHEST POPS ARE CURRENTLY PLACED. GIVEN A NORTHEASTERLY LOW-
LEVEL FLOW AND THE PROSPECTS FOR A DECENT AMOUNT OF CLOUD COVER, WE
ARE ANTICIPATING THURSDAY TO BE ON THE COOL SIDE.

FOR FRIDAY THROUGH SUNDAY...SURFACE LOW FEATURE TO OUR SOUTH OVERALL
SHOULD BE SHIFTING OFFSHORE TO START FRIDAY. AS ADDITIONAL ENERGY
AMPLIFIES ACROSS THE PLAINS INTO SUNDAY, STRONG AND EXPANSIVE HIGH
PRESSURE AT THE SURFACE CENTERED NEAR HUDSON BAY WILL WEDGE DOWN
INTO OUR AREA ESPECIALLY SATURDAY AND MUCH OF SUNDAY. THIS WILL
RESULT IN NORTHEASTERLY FLOW OVERALL IN THE LOWER LEVELS, WITH COOL
TEMPERATURES CONTINUING ALTHOUGH SOME MODERATION SHOULD OCCUR
SUNDAY AWAY FROM THE COAST. LOW PRESSURE MIGRATING FROM THE CENTRAL
PLAINS TO THE UPPER OHIO VALLEY SUNDAY INTO MONDAY WILL PUSH A WARM
FRONT TOWARD OUR AREA LATER SUNDAY. SOME WAA AND ISENTROPIC LIFT MAY
BE ENOUGH TO PRODUCE SOME SHOWERS ESPECIALLY LATE SUNDAY.

FOR MONDAY AND TUESDAY...THE EVOLUTION OF AN INITIAL CLOSED LOW WELL
TO OUR WEST, AS IT MAY OPEN UP INTO THE EAST, DURING EARLY NEXT WEEK
WILL DETERMINE OUR SENSIBLE WEATHER. SOME GUIDANCE INDICATES A
FASTER EVOLUTION TO THIS FEATURE WHICH WOULD END ANY PRECIPITATION
CHCS SOONER. THE FLOW OVERALL LOOKS LIKE IT COULD BE BLOCKY ENOUGH
TO RESULT IN A SLOWER EASTWARD SHIFT OF THE SURFACE LOW, THEREFORE
WE FAVORED WPC GUIDANCE THAT SHOWS THE LOW ARRIVING DURING TUESDAY.
AS A RESULT, A POTENTIALLY UNSETTLED REGIME DURING THIS TIME
FRAME.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SCT SHRA AND TSRA ALONG AND SOUTH OF A COLD FRONT ARE MOVING THRU THE
AREA THIS AFTN. A BRIEF PERIOD OF GUSTY NW WINDS AND IFR VSBY
RESTRICTIONS WILL OCCUR WHERE STORMS MOVE DIRECTLY OVER THE
TERMINALS.

FROPA WILL MOVE SOUTHWARD THRU THE AREA AND BE MARKED BY A WIND
SHIFT FROM W-SW TO N LATE THIS AFTN AND THEN NELY AFTER SUNSET.
MARINE STRATUS MAY MOVE INLAND WITH ONSHORE FLOW BEHIND THE FRONT.
ADDED MVFR CIGS TO THE TERMINALS FOR LATE THIS EVE AND OVERNIGHT.

IMPROVING TO VFR EVERYWHERE ON WEDNESDAY. NELY WINDS WILL BE
LIGHT.

OUTLOOK...
WEDNESDAY NIGHT AND THURSDAY...POTENTIALLY LOWERING TO MVFR/IFR
CONDITIONS ALONG WITH SHOWERS.

FRIDAY...MVFR CEILINGS POSSIBLE TO START, OTHERWISE VFR.

SATURDAY AND SUNDAY...VFR OVERALL, HOWEVER LOWER CEILINGS MAY
DEVELOP LATER SUNDAY WITH SOME SHOWERS.

&&

.MARINE...
SEVERE THUNDERSTORM WATCH IN EFFECT FOR THE WATERS THRU 9 PM. MAIN
THREAT IS STRONG WIND GUSTS.

SCA REMAINS IN EFFECT FOR THE DE BAY THRU THE REST OF THE AFTN WITH
W-SWLY WINDS GUSTING TO 25 KT. ADJACENT COASTAL AREAS WILL ALL SEE
GRADIENT WIND GUSTS 25 TO 30 KT. A BACKDOOR COLD FRONT HAS ALREADY
MADE IT INTO OUR NRN COASTAL WATERS. THE BOUNDARY WILL MOVE SWD THRU
THE AREA LATE THIS AFTN AND EVE. WINDS WILL SHIFT OUT OF THE NE
BEHIND IT. SCA CONTINUES FOR THE COASTAL WATERS THRU TONIGHT AS
A BRIEF NELY SURGE COULD PRODUCE GUSTS TO 25 KT IN THE COASTAL WATERS
TONIGHT. SEAS WILL BE 4-7 FT.

NELY WINDS DIMINISH ON WEDNESDAY. SEAS SHOULD DROP BELOW 5 FT BY
MORNING.

OUTLOOK...
WEDNESDAY NIGHT THROUGH SUNDAY...THE WINDS OVERALL ARE
ANTICIPATED TO BE BELOW 25 KNOTS, HOWEVER THE SEAS SHOULD BUILD
TO ABOUT 5 FEET ON THE ATLANTIC COASTAL WATERS THURSDAY
INTO THE WEEKEND WITH AN ONSHORE FLOW.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR ANZ450>455.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ430-
     431.

&&

SYNOPSIS...GORSE
NEAR TERM...KLEIN
SHORT TERM...KLEIN
LONG TERM...GORSE
AVIATION...GORSE/KLEIN
MARINE...GORSE/KLEIN
Hazardous weather outlook, Apr 26, 4:58 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
458 PM EDT TUE APR 26 2016

NJZ001-007-008-PAZ054-055-062-272100-
SUSSEX-WARREN-MORRIS-CARBON-MONROE-NORTHAMPTON-
458 PM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ009-010-012-015-PAZ060-061-103-105-106-272100-
HUNTERDON-SOMERSET-MIDDLESEX-MERCER-BERKS-LEHIGH-WESTERN MONTGOMERY-
UPPER BUCKS-LOWER BUCKS-
458 PM EDT TUE APR 26 2016

...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-PAZ070-071-101-
102-104-272100-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-
EASTERN CHESTER-EASTERN MONTGOMERY-
458 PM EDT TUE APR 26 2016

...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-451>455-272100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
458 PM EDT TUE APR 26 2016

...SEVERE THUNDERSTORM WATCH 107 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450-272100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
458 PM EDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 26, 4:02 PM EDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
402 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND GST     1 ESE LUMBERTON         39.96N  74.79W
04/26/2016  M50 MPH          BURLINGTON         NJ   MESONET

&&

EVENT NUMBER PHI1601006

STAFF
Special weather statement, Apr 26, 4:07 PM EDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EDT TUE APR 26 2016

NJZ013-014-019-020-026-027-262030-
OCEAN-EASTERN MONMOUTH-WESTERN MONMOUTH-COASTAL OCEAN-SOUTHEASTERN
BURLINGTON-NORTHWESTERN BURLINGTON-
407 PM EDT TUE APR 26 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
MONMOUTH...OCEAN AND NORTHEASTERN BURLINGTON COUNTIES...

AT 406 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 8 MILES EAST OF ASBURY PARK TO BROWNS MILLS...AND
MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THESE STORMS ALONG WITH
PEA SIZE HAIL, LIGHTNING AND HEAVY DOWNPOURS.

LOCATIONS IMPACTED INCLUDE...
TOMS RIVER...LAKEWOOD...JACKSON...BARNEGAT...BEACHWOOD...MANASQUAN...POINT
PLEASANT BEACH...PRESIDENTIAL LAKES ESTATES...SEASIDE HEIGHTS...
LAKEHURST...MANTOLOKING...PLEASANT PLAINS...CEDAR GLEN WEST...HOLIDAY
CITY SOUTH...ALLENWOOD...WOODRUFF...HOLIDAY CITY-BERKELEY...PINE RIDGE AT
CRESTWOOD...LEISURE VILLAGE WEST-PINE LAKE PARK AND LEISURE VILLAGE
EAST.

LAT...LON 4007 7404 4006 7412 4005 7405 3980 7409
      3979 7410 4001 7409 4001 7411 3993 7415
      3992 7411 3981 7417 3978 7410 3980 7415
      3980 7418 3974 7420 3977 7411 3976 7412
      3965 7420 3991 7456 4011 7456 4021 7400
TIME...MOT...LOC 2006Z 288DEG 35KT 4018 7385 4000 7457

MWG
Local storm report, Apr 26, 5:13 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
513 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     MARINE TSTM WIND LONG BEACH ISLAND       39.64N  74.21W
04/26/2016  M39 MPH          ANZ451             NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1601007

STAFF
Local storm report, Apr 26, 5:14 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 PM EDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     MARINE TSTM WIND SURF CITY               39.66N  74.17W
04/26/2016  M39 MPH          OCEAN              NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1601008

STAFF
Special weather statement, Apr 26, 5:38 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
538 PM EDT TUE APR 26 2016

PAZ101-102-262200-
WESTERN CHESTER-EASTERN CHESTER-
538 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CHESTER COUNTY...

AT 537 PM EDT...A STRONG THUNDERSTORM WAS NEAR HONEY BROOK...OR NEAR
NEW HOLLAND...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM. LIGHTNING AND HEAVY DOWNPOURS WILL LIKELY OCCUR WITH STORM AS
WELL.

THIS STORM WILL BE NEAR...
  HONEY BROOK AROUND 540 PM EDT.
  PARKESBURG AROUND 550 PM EDT.
  COATESVILLE AND GLENMOORE AROUND 555 PM EDT.
  DOWNINGTOWN AND MARSHALLTON AROUND 600 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MODENA...THORNDALE...
EXTON...SOUTH COATESVILLE...WEST GOSHEN...MALVERN...ATGLEN AND
CHESTERBROOK.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
SOUTHEASTERN PENNSYLVANIA.

LAT...LON 4004 7593 4011 7594 4013 7586 4008 7547
      3982 7568 3996 7599
TIME...MOT...LOC 2137Z 292DEG 25KT 4007 7598

MWG
Special weather statement, Apr 26, 5:42 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
542 PM EDT TUE APR 26 2016

NJZ012-013-015-019-020-PAZ106-262215-
OCEAN-WESTERN MONMOUTH-MERCER-MIDDLESEX-NORTHWESTERN BURLINGTON-LOWER
BUCKS-
542 PM EDT TUE APR 26 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
SOUTHWESTERN MONMOUTH...SOUTHWESTERN MIDDLESEX...NORTHWESTERN
OCEAN...NORTHEASTERN BURLINGTON AND EASTERN BUCKS COUNTIES...

AT 542 PM EDT...A STRONG THUNDERSTORM WAS OVER MERCERVILLE-HAMILTON
SQUARE...OR NEAR TRENTON...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

THIS STORM WILL BE NEAR...
  WINDSOR AROUND 545 PM EDT.
  HIGHTSTOWN AND ALLENTOWN AROUND 550 PM EDT.
  ROOSEVELT...IMLAYSTOWN...CREAM RIDGE AND TWIN RIVERS AROUND 555 PM
  EDT.
  MANALAPAN AND  AROUND 600 PM EDT.
  SIX FLAGS THEME PARK AND WOODRUFF AROUND 605 PM EDT.
  JACKSON MILLS...VISTA CENTER...CASSVILLE AND WEST FREEHOLD AROUND
  610 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE MCGUIRE AFB...
FIELDSBORO...NEW EGYPT...ARTFULLY-KERFUFFLE AND PRINCETON JUNCTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FOR
NEW JERSEY...AND SOUTHEASTERN PENNSYLVANIA.

LAT...LON 4016 7480 4033 7472 4023 7425 3998 7448
TIME...MOT...LOC 2142Z 290DEG 32KT 4023 7464

MWG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 12:34 AM EDTSevere Thunderstorm WarningPHICamden, Gloucester, Salem41 min
Apr 26, 12:54 AM EDTSpecial Weather StatementPHIAtlantic, Burlington, Camden, Gloucester, Ocean66 min
Apr 26, 12:56 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester49 min
Apr 26, 1:22 AM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Ocean42 min
Apr 26, 1:58 AM EDTSpecial Weather StatementPHIWarren47 min
Apr 26, 2:04 AM EDTSpecial Weather StatementPHIOcean41 min
Apr 26, 2:25 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Warren35 min
Apr 26, 2:45 AM EDTSpecial Weather StatementPHIMercer, Middlesex, Somerset60 min
Apr 26, 3:00 AM EDTSpecial Weather StatementPHIMorris, Somerset45 min
Apr 26, 3:17 AM EDTSpecial Weather StatementPHIMonmouth43 min
Apr 26, 3:32 AM EDTSpecial Marine WarningPHI58 min
Apr 26, 3:36 PM EDTSpecial Weather StatementPHIBurlington, Camden24 min
Apr 26, 3:44 PM EDTSevere Thunderstorm WarningPHIBurlington31 min
Apr 26, 4:07 PM EDTSpecial Weather StatementPHIOcean23 min
Apr 26, 4:23 PM EDTSevere Thunderstorm WarningPHIOcean26 min
Apr 26, 4:25 PM EDTSpecial Marine WarningPHI35 min
Apr 26, 5:47 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean28 min
Apr 26, 6:37 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester38 min
Apr 26, 5:38 PM EDTSpecial Weather StatementPHIChester22 min
Apr 26, 5:49 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery41 min

Nearby

Special Weather Statements in New Jersey, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.